Items where Author is "Tewari, Ashish"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Article

Tewari, Ashish and Brink-Spalink, JAN (1992) Multiple pole rational-function approximations for unsteady13; aerodynamics. Journal of Aircraft, 30 (3). pp. 426-428. ISSN 0021-8669

Conference or Workshop Item

Tewari, Ashish (1993) Nonplanar doublet-point method for supersonic unsteady aerodynamics. In: 34th AIAA/ASME Adaptive Structures Forum, 19-22 Apr 1993, La Jolla, USA.

This list was generated on Wed Dec 13 22:01:22 2017 IST.